Pay close attention to how your body reacts after taking a medication and contact your doctor, pharmacist or other healthcare professional immediately if you experience any unusual symptoms.
When taking prescription medicines, there are many possible explanations for symptoms, other than a drug reaction. However, if you experience a new symptom and it began after you started taking a new medication, contact your doctor, pharmacist or other healthcare professional immediately. It is important to determine whether the reaction was drug-related and agree on next steps (i.e., should you continue or discontinue the medicine?).
Ask about the signs of overdose, so you can recognize the symptoms either in yourself or a member of the family. In the event of an overdose, you’ll want to know what to do, such as call a poison control center or other emergency number.
Using medicines properly is very important for your health. If you have any questions, contact your doctor, pharmacist, or other healthcare professional before, during, and after taking medicines.